| Model Number |
EEA28 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: eea28, eea28 eea 28mm-4.8 sgl use stapler (lot # p4m1027) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that post operatively, the patient experienced rectal bleeding after using the two circular staplers with bleeding reported at the staple line and at the anastomosis.The bleeding then stopped spontaneously.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was not returned, but a photo was available for evaluation.Visual inspection noted of the returned photos showing the inside of the patient.The anastomosis site was partially healed, and no bleeding was present.It was reported that the patient experienced rectal bleeding after using the circular stapler with bleeding reported at the staple line and at the anastomosis.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.